# SDR SWAA041439

- Difficulty date: May 20, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 26,521 hours, 22,263 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C2680101150
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 2 ENGINE B-HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED AND B-SYSTEM QUANTITY DROPPED TO 1/4 FULL.  REMOVED AND REPLACED NR 2 ENGINE B-SYSTEM HYDRAULIC SUPPLY LINE PER MM.
